Anonymous
Anonymous asked in HealthOther - Health · 1 decade ago

side effect of anti depressiont pill.?

Ive been having this burbign for 3 months..now after i eat anythign i feel like im gonna through up but i continusly burb for about 2 hours..but in the last week the burbing ans happenign non stop...and ive been havign hot flushes and feeling drowsy...im on anti de pression pills could this have somehtign to do with these?

2 Answers

Relevance
  • rosieC
    Lv 7
    1 decade ago
    Favorite Answer

    Antidepressants include a class of drugs known as Selective Serotonin Reuptake Inhibitors or “SSRIs,” such as fluoxetine (Prozac), manufactured by Eli Lilly and Company, sertraline (Zoloft), manufactured by Pfizer, escitalopram (Lexapro) and citalopram (Celexa) manufactured by Forest Labs. Antidepressants also include a class of drugs known as Serotonin-Norepinephrine Reuptake Inhibitors or "SNRIs" such as venlafaxine hydrochloride (Effexor), manufactured by Wyeth Pharmaceuticals, Inc., and duloxetine hydrochloride (Cymbalta) manufactured by Eli Lilly and Company

    Medicines and their possible side effects can affect individual people in different ways. The following are some of the side effects which are known to be associated with antidepressants. . Simply being listed here does not mean that all people using these medicine will experience these (or any other) side effects.

    Nausea, somnolence, insomnia, and dizziness are the main side effects, reported by about 10 to 20 percent of patients.

    Other side effects include suicides, withdrawal, agitation, hostility. and aggression.

    I'm on the anti-depressant, Bupropion or Wellbutrim. And I do feel nauseous right after taking them. Sometimes, I retch and have dry heaves. The only relief comes after I vomit. some fluids.

    Source(s): professional nurse
  • 1 decade ago

    Not sure. Some are placebos though..

Still have questions? Get your answers by asking now.